# SDR CA970930021

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON10
- Engine: Garrtt TFE7312
- System (JASC): 7160 · Engine Air Intake System
- Part: Eng Inlet
- Part number: F10A5B10201111
- Condition: Failed
- Location: Lt Eng
- Part time: 159 hours
- Component: Gruman, F10A5B10201
- Stage of operation: CL
- Nature of condition: C, O
- Precautionary procedure: A

## Discrepancy

(CAN) A PIECE OF THE ENG INLET FROM THE 9 O'CLOCK POSITION BROKE OFF AND WAS INGESTED INTO THE ENGINE.  A/C REQUIRED TO MAKE UNSCHEDULED LANDING.  INVESTIGATION REVEALED DAMAGE TO FAN AREA, FOUND PIECE OF METAL WEDGED IN STATOR VANES.  SEVEN FAN BLADES REPLACED AND BORESCOPE CHECKED CARRIED OUT.  THE LT ENG INLET HAS BEEN REPLACED 4 TIMES IN THE LAST 4 YEARS.  PART TC:  161.
